Volume 1, Issue 1 (Spring 1999)                   J. Mon. Ec. 1999, 1(1): 35-59 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tabibian M. Computation of Seasonal Statistics from Annual Data for Iran's Economy. J. Mon. Ec.. 1999; 1 (1) :35-59
URL: http://jme.mbri.ac.ir/article-1-364-en.html
High Institute for Research in Planning and Development
Abstract:   (1444 Views)
This article has no abstract.
     
Type of Study: Original Research - Theoric | Subject: Monetary Economics
Published: 15 Apr 1999

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 All Rights Reserved | Journal of Money And Economy

Designed & Developed by : Yektaweb